Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: 2003
Number of items: 1.

2003

Battye, Richard A., Houghton, Conor J, Sutcliffe, Paul M. (2003) Icosahedral skyrmions. Journal of Mathematical Physics., 44 (8). pp. 3543-3554. ISSN 0022-2488. (doi:10.1063/1.1584209) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Tue Jan 28 23:43:49 2020 GMT.